# SDR ASAA2018102926648

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 32,679 hours, 9,746 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: 2020002120207020
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK CARD NG-28FCD-18090-1, 4 EA TANK UNITS OUT OF LIMITS IN NR 2 FUEL TANK. GROUNDED - YES. REMOVED AND REPLACED 4 EA TANK PROBES REF AMM 28-41-21. CHANGED POSITIONS F1R, F5R, F7R, F8R. TESTED COMPENSATOR AND NEW TANK UNITS REF AMM 28-41-21-710-801. ALL WITHIN LIMITS.
